Stability criterion for second order linear impulsive differential equations with periodic coefficients


Guseinov G. S. , Zafer A.

MATHEMATISCHE NACHRICHTEN, vol.281, no.9, pp.1273-1282, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 281 Issue: 9
  • Publication Date: 2008
  • Doi Number: 10.1002/mana.200510677
  • Title of Journal : MATHEMATISCHE NACHRICHTEN
  • Page Numbers: pp.1273-1282
  • Keywords: stability, instability, linear, impulse, Lyapunov inequality, periodic system

Abstract

In this paper we obtain instability and stability criteria for second order linear impulsive differential equations with periodic coefficients. Further, a Lyapunov type inequality is also established. (C) 2008 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.